Loading ...
Sorry, an error occurred while loading the content.

Re: [Re: [[FH] Cardiomyopathy/difficulty breathing]]

Expand Messages
  • JOHN MACKEY
    Your story does sound familar, those are the symptoms that Artemis had, except for the weazing sound. I STRONGLY urge you to try the Vet-Cardiologist AND a
    Message 1 of 1 , May 2, 2003
    • 0 Attachment
      Your story does sound familar, those are the symptoms that Artemis
      had, except for the weazing sound.

      I STRONGLY urge you to try the Vet-Cardiologist AND a Vet-Naturopath.

      Artemis was also diabetic, and his diabetes had been out of control after
      having to switch from a dis-continued insulin. His diabetes only cam under
      control a few weeks ago, right about the same time this all started.
      Certainly, he was weak at that point.

      "nannygoatsf" <nannygoatsf@...> wrote:
      > John, I'm so sorry about Artemis. Did he have difficulty breathing
      > for some time before you put him down? My vet did recommend a
      > cariologist for Bogie last night when he was at the vet once again
      > because his sides continuously heaving and he was occasionally
      > making a wheezing sound. They said he has more fluid and will likely
      > need to have his lungs drained again within the next couple days.
      > Does this sound familiar at all? Take good care and again I'm very
      > sorry about Armetis. If it's any comfort at all, know that you have
      > a lots of people grieving with you and hoping you'll heal soon.
      >
      > --- In feline-heart@yahoogroups.com, JOHN MACKEY <jmackey@u...>
      > wrote:
      > > Today I put my cat "Artemis" to sleep. His problems began as
      > cardiomyopathy.
      > > I suggest you have a vet "internal medicene specialist" or a vet
      > > "Cardiologist" look at him. I never realized they has such things
      > in the vet
      > > field.
      > >
      > > "nannygoatsf" <nannygoatsf@y...> wrote:
      > > > My cat Bogie's has cardiomyopathy for about five years now. A
      > week
      > > > and a half ago, he was having difficulty breathing and had to go
      > to
      > > > the vet to take oxygen and have fluid drained from his lungs.
      > He's
      > > > now on Lasix in addition to the ateneol he's taken for five
      > years
      > > > but I still notice rapid breath and he does still have fluid on
      > the
      > > > lungs. My vet told me to be prepared as "sudden death" may
      > occur.
      > > > I'm completely devastated emotionally and just don't know how
      > long
      > > > he'll last. Any advice?
      > > >
      > > >
      >
      >
    Your message has been successfully submitted and would be delivered to recipients shortly.